Ergodicity of a class of cylinder flows related to irregularities of distribution
Compositio Mathematica, Tome 61 (1987) no. 2, pp. 129-136
Cet article a éte moissonné depuis la source Numdam
@article{CM_1987__61_2_129_0,
author = {Hellekalek, Peter},
title = {Ergodicity of a class of cylinder flows related to irregularities of distribution},
journal = {Compositio Mathematica},
pages = {129--136},
year = {1987},
publisher = {Martinus Nijhoff Publishers},
volume = {61},
number = {2},
mrnumber = {882970},
zbl = {0619.10051},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1987__61_2_129_0/}
}
TY - JOUR AU - Hellekalek, Peter TI - Ergodicity of a class of cylinder flows related to irregularities of distribution JO - Compositio Mathematica PY - 1987 SP - 129 EP - 136 VL - 61 IS - 2 PB - Martinus Nijhoff Publishers UR - http://geodesic.mathdoc.fr/item/CM_1987__61_2_129_0/ LA - en ID - CM_1987__61_2_129_0 ER -
Hellekalek, Peter. Ergodicity of a class of cylinder flows related to irregularities of distribution. Compositio Mathematica, Tome 61 (1987) no. 2, pp. 129-136. http://geodesic.mathdoc.fr/item/CM_1987__61_2_129_0/
